An algorithm for calculating a class of discrete stochastic liapunov functions

Diamond P. (1976) An algorithm for calculating a class of discrete stochastic liapunov functions. International Journal of Control, 23 1: 137-142. doi:10.1080/00207177608922145


Author Diamond P.
Title An algorithm for calculating a class of discrete stochastic liapunov functions
Journal name International Journal of Control   Check publisher's open access policy
ISSN 1366-5820
Publication date 1976-01-01
Sub-type Article (original research)
DOI 10.1080/00207177608922145
Volume 23
Issue 1
Start page 137
End page 142
Total pages 8
Subject 1706 Computer Science Applications
2207 Control and Systems Engineering
Abstract Solutions to stochastic functional equations are shown to generate Liapunov functions for a class of discrete stochastic systems. One such solution, which is readily corn. puted, gives an algorithm for calculating numerical Liapunov functions for such systems.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 3 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 11:19:12 EST by System User